Stability of perturbed linear distributed parameter systems

Share/Save/Bookmark

Pandolfi, L. and Zwart, H. (1991) Stability of perturbed linear distributed parameter systems. Systems & Control Letters, 17 (4). pp. 257-264. ISSN 0167-6911

open access
[img]
Preview
PDF
692kB
Abstract:We present an estimate for a class of unbounded perturbations of the generator of an exponentially stable semigroup. When this estimate is satisfied then the perturbed operator still generates an exponentially stable semigroup. For generators of holomorhic semigroups the class of allowed perturbations contains unbounded operators of the form HA¿, with . The estimate is given in terms of the norm of the solution of the Lyapunov equation which corresponds to the unperturbed system.
Item Type:Article
Copyright:© 1991 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/29954
Official URL:http://dx.doi.org/10.1016/0167-6911(91)90141-Z
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140588